The intersection of two real forms in Hermitian symmetric spaces of compact type

Access this Article

Search this Article

Author(s)

Abstract

We show that the intersections of two real forms, certain totally geodesic Lagrangian submanifolds, in Hermitian symmetric spaces of compact type are antipodal sets. The intersection number of two real forms is invariant under the replacement of the two real forms by congruent ones. If two real forms are congruent, then their intersection is a great antipodal set of them. It implies that any real form in Hermitian symmetric spaces of compact type is a globally tight Lagrangian submanifold. Moreover we describe the intersection of two real forms in the irreducible Hermitian symmetric spaces of compact type.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 64(4), 1297-1332, 2012-10-01

    The Mathematical Society of Japan

References:  15

Codes

  • NII Article ID (NAID)
    10031177268
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    024019914
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top